# SDR CALA2014101501348

- Difficulty date: October 15, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 30,473 hours, 10,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 29370
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 1 AB.  R & R BATTERY CHARGER & BATTERY PACK IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD IAW 33-51-00 FOR EMER LIGHT AT SEAT ROW 1 AB. BATTERY CHARGER PN D717-02-001 OUT SN 29370 IN 116865.  BATTERY PACK PN 717-01-0100 SN OUT 38339 IN 110257.
